Duality-invariant dispersion relationsfor electromagnetic and gravitational waves at Planck scales

Risultato della ricerca: Chapter

Abstract

In this paper we explore some mathematical aspects of aduality-invariant Einstein-Planck relation on electromagnetic waves and gravitational waves at a Planckian scale. We explore a generalized version of Maxwell's equations leading to the proposed duality-invariant dispersion relation for electromagneticwaves. We also study the analogous aspects of duality in a post-Newtonian description of gravitational waves.
Lingua originaleEnglish
Titolo della pubblicazione ospiteBollettino di matematica pura e applicata, Volume V
Pagine113-124
Numero di pagine12
Stato di pubblicazionePublished - 2012

Fingerprint

Entra nei temi di ricerca di 'Duality-invariant dispersion relationsfor electromagnetic and gravitational waves at Planck scales'. Insieme formano una fingerprint unica.

Cita questo